# SDR SCNA97044

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723103
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST DID NOT PASS ALL TESTS AND WERE REJECTED.
